MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GLIDEPATH, 14.5F, 27CM, ST, STD KIT; DIAYSIS CATHETER

BARD ACCESS SYSTEMS GLIDEPATH, 14.5F, 27CM, ST, STD KIT; DIAYSIS CATHETER
Model Number 5393270
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a review of the device history records is not required as this is the only complaint with the provided lot#.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 08/31/2020).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation, during dialysis catheter flush, saline allegedly leaked out of several pinholes found in the catheter.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: per the complaint history review (chr), a dhr review is not required.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: one 14.5 fr d/l glidepath 27 cm str hemodialysis catheter was returned for evaluation.Functional, gross visual, microscopic visual and tactile evaluations were performed.The investigation is confirmed for external leaking, as a pinhole was identified 10 mm distal to the collar on the red hub extension leg.The sample was patent to infusion and leaking was observed from the pin hole site only.Circumferential clamping creases were observed on both extension legs.The definitive root cause could not be determined based upon available information.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GLIDEPATH, 14.5F, 27CM, ST, STD KIT
Common Device Name
DIAYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8786274
Report Number3006260740-2019-01959
Device Sequence Number1707796
Product Code MSD
UDI-Device Identifier00801741012198
UDI-Public(01)00801741012198
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5393270
Device Catalogue Number5393270
Device Lot NumberREDN2430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1